# SDR DALA2020092103123

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 16,943 hours, 6,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 5C FORWARD EMERGENCY LIGHT MISSING.  REMOVED AND REPLACED FWD FLOOR PROXIMITY LIGHT ASSEMBLY AT SEAT 5C.  OPS CHECKS GOOD.
